# SDR ASAA2021101536331

- Difficulty date: October 15, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 52,254 hours, 15,536 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7930 · Engine Oil Indicating System
- Part: None
- Part number: 8TJ146CFA1
- Part serial: YE0232264
- Condition: Faulty
- Location: #1 Engine
- Part time: 45,084 hours, 13,396 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE OIL QUANTITY IN FLIGHT DECK READS LOW WITH OIL TANK FULL. GROUNDED - YES. ACCOMPLISHED STEP E 3,4,5 ALL VOLTAGE WITHIN LIMITS, ALL CONNECTORS CHECK GOOD. REMOVED AND REPLACED #1 ENG OIL QUANTITY TRANSMITTER REF B737-800 AMM 79-31-01-400-801-F00 OPS & LK CK'D GOOD.
